# SDR TWAA9817101

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 408822101
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTS AND COCKPIT EMERGENCY LIGHTS WERE REPORTED INOPERATIVE.  REPLACED BATTERIES IN FWD POWER SUPPLY.  CHECK-C 8-27-98 STL.
